# SDR USAA2012010600030

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367005300200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - DELAMINATION ON FORWARD CARGO FLOOR PANEL 132DG BETWEEN FR37.4 TO FR39.2, BETWEEN -Y953 TO -Y1456.  REPLACED FLOOR PANEL 132DG IAW A330 SRM 53-02-00.
